on Jan 07, 2009 @ 02:13 pm|
i got an abortion november 1st! everything was fine, i got my period 2 weeks later, then another 2 weeks i got it again! I really didnt pay any mind to it but then i got it again on Dec. 28 i think....now i have it again! its not as heavy as a regular period, and the 1st day its not red it brownish! i dont know if its cause i have alot of unprotected sex...but its aways with just one person! I have been taking birth control (Yaz) but sometimes i forget to take it and i skip days! im scared and i dont know who to talk to, if im pregnant again i dont know what to do cause im to young and theres just too many things going through my head! can some one help!
|wow on Jun 05, 2009 @ 06:23 pm|
everyone regrets kiLLing their own flesh and blood (sweet and innocent lovey squishy beautiful babies).... and most women who have had several abortions, have many complications carring out their pregnancies or even getting pregnant in the future.
|Answers from a Doctor on Jul 13, 2009 @ 01:52 pm|
For all of you asking about getting your period twice in one month and other issues, we finally got a Doctor to answer these questions in an interview that is posted here. I hope it is helpful!
|periods on Apr 21, 2010 @ 08:55 pm|
i had a period april the 1 , and the n i started back up that saturday should i be worried about that??????
|periods on Apr 21, 2010 @ 09:00 pm|
i had a period april1, and it started back up saturday should i be worried we didnt know what to do??????????????????????????????????????????????????????
|Ironic......and very irresponsible..... on May 22, 2010 @ 02:13 pm|
You say you had an abortion. Yet are STILL having unprotected sex. Seriously?? What are you thinking? Doesn't matter if it's with only 1 person or 10. It's still unprotected sex, something that could very well get you pregnant again. I'd be more worried about that than how often you're bleeding.
Regarding the bleeding, I've suddenly started getting my period every 2 weeks. I don't take the pill, so I know it's not that. But my hormones could very well be imbabalnced. Instead of adding more hormones to the mix, try going to a naturopath, a homeopath, an acupuncturist, or a doctor of Chinese medicine. They treat the cause, not just the symptoms, as Western medicine often does. Believe me, they will straighten you out and heal any trauma your body went through from the abortion.
Also, keep in mind, that if you're skipping pills, etc, that is going to mess even further with your hormones. You have to be responsible regarding that as well. Yaz is also a relatively new birth control product. THAT in itself can cause problems because many pharmaceuticals aren't tested properly before they're rushed out on the market. You'd be better off taking a different one, firstly. Secondly, slap on a condom. Then you won't need the pill. You also won't have to worry about getting pregnant or STDs.
I know what I'm talking about. I'm not just being a bitch. I have a life threatening condition. If I didn't take my in excess of 40 tablets and capsules a day, 3 times a day, herbs, vitamins and Western medicine all together, I'd literally be dead. And I have nobody to blame but myself for being too damn lazy to take my medication. You can't keep up with 1 pill once a day?? Boggles the mind......in addition, my husband and I ALWAYS use condoms. I don't need a pregnancy further complicating my physical condition (I'm also in a wheelchair and have been since last August). And I sure don't want to put my mind and body through the trauma of having to get an abortion.
|havin my period for d first time on May 29, 2010 @ 10:50 pm|
i need HELP!!!
my bf is tellin me dat am cheatin on him becaz i had my period twice in a month...he's said dat sum1 told him dat wen u hav ur period twice for a month dat means dat u had sex wit sum1 else for d first time...
|that's complete cr@p on May 30, 2010 @ 07:57 pm|
Your boyfriend is not only completely misinformed, he's also disrespecting you. I think it's an excuse on his part and you should break things off. JMO!
|WOW on May 30, 2010 @ 08:39 pm|
I didn't read all the comments this time but from what you said, there are SO many things wrong with it.
The only thing I'm going to say is that you should not be having sex, let alone unprotected sex, if you cannot be responsible for a child.
You should have learned from your first mistake (hense the abortion) and have stopped having unprotected sex (ESPECIALLY since you don't take your pills properly) until you're ready to have a baby.
P.S. Switch birth controls. A lot of people cannot remember to take a pill everyday at the same time, which is fine, but it just means you're going to have to try something else in order to be safe.
|Ughh on May 30, 2010 @ 08:40 pm|
Well this page is totally messed up.. Does anyone know how to fix it so I can read the rest of the comments?
|please help on Sep 01, 2011 @ 03:11 pm|
hi i had a period on the 10th of this month and came off the 17th then had another period 9days after i came of on, the 26th thats when i came back on its realy heavy causing real bad stomach cramps and realy bad back witch is causing so much pain i cant walk for long. i've been diagosed as haveing several fibroids witch im waiting to see a gynocologist about. i dont think i can be pregnant as iv got problems with my tubes.. does anyone no what this could be or any advise please thanks
Anonymous has posted in the forum topic Bartholin Cyst
xjoxjoxjospehinex earned the badge: Beauty Guru